Lijoi, A. and Prunster, I. and Walker, S.G. (2004) Extending Doob's consistency theorem to nonparametric densities. Bernoulli, 10 (4). pp. 651-663. ISSN 1350-7265.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We extend Doob's well-known result on Bayesian consistency The extension covers the case where the nonparametric prior is fully supported by densities. However, our use of martingales differs from that of Doob. We also consider rates.
|Additional information:||This paper extends the Doob theorem for Bayesian consistency to infinite dimensional models. The proof relies on a different type of martingale to the one used by Doob.|
|Uncontrolled keywords:||consistency; Hellinger distance; martingale; rate of convergence|
|Subjects:||H Social Sciences > HA Statistics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Judith Broom|
|Date Deposited:||19 Dec 2007 18:21|
|Last Modified:||14 Jan 2010 13:59|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/585 (The current URI for this page, for reference purposes)|
- Depositors only (login required):